# SDR SWAA2015012235975

- Difficulty date: December 13, 2014
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 62,806 hours, 50,713 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212525
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT KEEL BEAM LOWER CHORD CORRODED AT BS 500D.  REPAIRED CHORD IAW EA & ER.
